# SDR AALA20151211012

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 12,777 hours, 4,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS PREVIOUSLY REMOVED FROM THE AFT LAVATORY VENT AREA OF THE FUSELAGE SKIN AT STATION 1016, RESULTING IN A CATEGORY C REPAIR DISPOSITION.  ACCOMPLISHED A PERMANENT DOUBLER REPAIR IAW SRM 51-10-02 & EA 256613.
